I went to the doctor with a mild case of anxiety and at first he gave me xanax(.25mg) which pretty much did the trick. Once I finished the prescription I was fine for a little bit until the panic returned. I went back and he decided to prescribe me Lexapro(10mg). I took a pill and a half and this has to be the worst product on earth. I’ve already experienced every side effect from supper depression to muscle twitches to sexual problems, diarrhea to headaches the list goes on. I decided to go cold turkey after 2 days on it. my question is how long will these symptoms last? cause I’ve been off it for 2 days now and I feel worse then ever, like im a depressed zombie.(ps. I’ve never been depressed in my life until I took this pill) please help!!!!!!!!!!!!!
And one more note, I took 1 pill on Tuesday (Nov 28), and a half a pill on Wednesday(Nov 29). Today is Saturday and I still feel like a zombie(like im not myself) im still experiencing body twitches, insomnia, loss of appetite and sexual dysfunction. What’s going on??????all this from only 2 pills?
Post Edited By Moderator (normalsnofun) : 12/3/2006 7:25:57 AM (GMT-7)
wow!!! what’s going on with freezing?? this is a serious situation, I would never joke or make light of this issue. Why do you think im messing around about this?. I appreciate all the answers and suggestions once again, really I do. As far as my pdoc, I called him after the first pill complaining of side effects and he said "oh just stop taking it" and he prescribed me paxil(which I never went to get). Its day 4 of being pill free, I still feel like a zombie, body twitching, and the sexual dis-function is still present. And to all answers and suggestions, thank you so much for your concern